# SDR AALA201808139023

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 13,208 hours, 6,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLIGHT ATTENDANT OTBD SEAT FLASHLIGHT OUT OF THE HOLDER AND BATTERY DEAD. REPLACED FLASHLIGHT BATTERY AND INSTALLED HOLDER IAW AMM 25-60-00. OPERATIONS CHECK OK.
